Journal article icon

Journal article

Algebraic zip data

Abstract:

An algebraic zip datum is a tuple $\CZ = (G,P,Q,\varphi)$ consisting of a reductive group $G$ together with parabolic subgroups $P$ and $Q$ and an isogeny $\varphi\colon P/R_uP\to Q/R_uQ$. We study the action of the group $E_\CZ := \bigl{ (p,q)\in P{\times}Q \bigm| \varphi(\pi_{P}(p)) =\pi_Q(q)\bigr}$ on $G$ given by $((p,q),g)\mapsto pgq^{-1}$. We define certain smooth $E_\CZ$-invariant subvarieties of $G$, show that they define a stratification of $G$. We de...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
  • (Version of record, pdf, 415.7KB)

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Documenta Mathematica
Journal:
Documenta Mathematica More from this journal
Volume:
16
Pages:
253-300
Publication date:
2011-01-01
EISSN:
1431-0643
Keywords:
Pubs id:
pubs:944059
UUID:
uuid:095243eb-ae6f-41fb-b217-0747576e815c
Local pid:
pubs:944059
Source identifiers:
944059
Deposit date:
2018-11-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP